# SDR HNAA2012022800629

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 37,216 hours, 55,860 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Terminal Block
- Part number: 85465039301CES
- Condition: Burned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW STATING THAT THERE WAS A NON ELECTRICAL ODOR IN COCKPIT.  MX INSPECTED COCKPIT.  NO ODOR DETECTED.  ODOR COMING FROM APU POWER CABLES & STUD AT FWD BULKHEAD.  DEACTIVATED APU START CONTACTOR IAW SP.P 49.1.  NO ODOR WITH ENGINES RUNNING & APU DEACTIVATED .
